IEEE - Institute of Electrical and Electronics Engineers, Inc. - H ∞ performance for a class of uncertain linear time-delay systems based on LMI

2010 2nd International Conference on Education Technology and Computer (ICETC)

Author(s): Jiekun Li ; Weibing Tan ; Yuzhong Mo
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 2010
Conference Location: Shanghai, China, China
Conference Date: 22 June 2010
Volume: 5
ISBN (CD): 978-1-4244-6369-5
ISBN (Electronic): 978-1-4244-6370-1
ISBN (Paper): 978-1-4244-6367-1
DOI: 10.1109/ICETC.2010.5530057
Regular:

By using linear matrix inequality approach, this paper deals with H∞ control problem for a class of uncertain linear systems with time-varying state and control input delays and normbounded... View More

Advertisement